# SDR QXEA2021081100402

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 22,733 hours, 24,308 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND NORMAL GEAR RETRACTION, THE RED NOSE GEAR LIGHT AND GEAR HANDLE ILLUMINATED TWICE. FIRST TIME WAS APPROX 1-1.5 SECONDS. SECOND TIME WAS 3-4 SEC AND FO REPORTED HE FELT LIKE THE DOOR FOR THE NOSE CAME OPEN. AIRSPEED ON SECOND EVENT WAS 215-220 KIAS REST OF FLIGHT WAS NORMAL AND GEAR WAS GREEN FOR A NORMAL LANDING ( LANDING GEAR RETRACTION SYSTEM ). EMERGENCY DECLARED AS A PRECAUTION. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. RETRACTED AND EXTENDED MLG SEVERAL CYCLES(REF AMM 32-31-00-867-801) NO DISCREPANCY. MANIPULATED NGLK1 HARNESS(NEAR SENSOR), RED NOSE GEAR ADV LIGHT FLICKERED ON /OFF AT LEAST FOUR TIMES, THEN REMAINED OFF. FURTHER MANIPULATING OF HARNESS DID NOT CAUSE NOSE RED TO ILLUM. R&R'ED NLG PRIMARY AND ALTERNATE-LOCK ELECTRICAL HARNESSES IAW Q400 MM TASKS 32-21-11-000-801 STEPS 4C(5) TO END & 32-21-11-400-801 STEPS 4B(15) TO END OF 4. PERFORMED RIGGING OF PROXIMITY SENSORS IAW Q400 MM 32-61-06-830-801 STEPS 1-4. PERFORMED FUNCTIONAL TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM IAW Q400 MM 32-31-00-720-801, ALL CHECKS GOOD. COMPLETED TASK 32-61-06-830-801 STEP 5 TO END AND 32-21-11-400-801 STEP 5 TO END. AIRCRAFT RETURNED TO SERVICE.
